Boundary Trace Operator in a Domain of Hilbert Space and the Characteristic Property of its Kernel

  • Yu. V. Bogdanskii

Abstract

We prove an infinite-dimensional analog of the classical theorem on density of the set $C_0^1 (G)$ of finite smooth functions in the kernel of the boundary trace operator $γ: H_1(G) → L_2(∂G)$.
Published
25.11.2015
How to Cite
BogdanskiiY. V. “Boundary Trace Operator in a Domain of Hilbert Space and the Characteristic Property of Its Kernel”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 11, Nov. 2015, pp. 1450-6, http://umj.imath.kiev.ua/index.php/umj/article/view/2081.
Section
Research articles